# SDR REXA2016110102154

- Difficulty date: November 1, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 21,920 hours, 14,145 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295.00 FRAME CORRODED BETWEEN STR 25L AND 24R.  REPAIRED FS 295 LOWER FRAME SEGMENT IAW REO 670-53-21-799 REV DATED 2012/01/30 AND REO 670-53-21-1308 REV DATED 2016/09/04.
